# SDR UIEA2019101545713

- Difficulty date: October 13, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,141 hours, 21,737 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Apu Fire Loop
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FIRE LOOP 1 STATUS MESSAGE.  TROUBLESHOOT IAW FIM 26-15 FAULT TREE 804, STEPS 1 AND 2. SYSTEM OPS CHECK NORMAL AT THIS TIME.
